Skip to main content
Log in

Projektive Klassifikation des Systems der Quadriken durch eine allgemeine Segre-Varietät

  • Short communication
  • Berichte über Mathematische Dissertationen-Short Communication on Mathematical Dissertation
  • Published:
Results in Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Obeid, I., Burau, W. Projektive Klassifikation des Systems der Quadriken durch eine allgemeine Segre-Varietät. Results. Math. 1, 108–110 (1978). https://doi.org/10.1007/BF03322930

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF03322930

Keywords

Navigation